A new unified approach to study fractional PDE equations on a half-line
作者: Elena I. Kaikina
作者单位: 1Instituto de Matemáticas, UNAM Campus Morelia , AP 61-3 (Xangari), Morelia CP 58089 , Michoacán , Mexico
刊名: Complex Variables and Elliptic Equations, 2013, Vol.58 (1), pp.55-77
来源数据库: Taylor & Francis Journal
DOI: 10.1080/17476933.2010.551204
关键词: initial-boundary value problemGreen's functionfractional derivative
原始语种摘要: We consider the initial-boundary value problem on a half-line for the evolution equation with a fractional Abel type derivative and a fractional Caputo derivative Here is the modified Riesz potential and is the Riemann–Liouville fractional derivative. We study traditionally important problems of the theory of partial...
全文获取路径: Taylor & Francis  (合作)
分享到:
来源刊物:
影响因子:0.5 (2012)

×